# SDR SIMA20190916003

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 48,309 hours, 40,385 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2616
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG SMOKE INDICATION ON EICAS. C/A-FLIGHT CREW PACARDED BAG SMOKE IND. REOPENED MEL 26-3 MEL AUTH# 090489D-C REF# 26-3 MOC# 628765. C/W WORK SCOPE PER REAPEATS. NO FAULTS FOUND.REMOVED AND REPLACED RELAY K0625, K0629 AND K0630. IAW AMM 20-13-02. REMOVED AND REPLACED BOTH FWD AND AFT SMOKE DETECTORS IAW AMM 26-14-01. REMOVED AND REPLACED DAU 2 IAW AMM 31-41-01. OPS CHECK GOOD IAW AMM 26-23-00. CARGO AREA SMOKE DETECTOR P/N 473597-13 S/N 2519 FWD; UNIT DATA ACQUISTION P/N 7013348-949 S/N 01064364 AFT.
